MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci Xi; SURGEON SIDE CONSOLE, SMART PEDALS

INTUITIVE SURGICAL, INC daVinci Xi; SURGEON SIDE CONSOLE, SMART PEDALS
Model Number 380677-27
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during da vinci-assisted surgical procedure, site contacted intuitive technical support engineer (tse) to report a fault.Caller stated that usm#1 was out of control.After power cycle system, issue disappeared and the procedure was completing as planned.System did not show any errors.The procedure was completed with no reported injury.Intuitive followed up and obtained additional information.Usm did not move with unintuitive motion.Surgeon found that mtml grip could not control the instrument on the usm 1.The issue did occur with the surgeon¿s head inside the surgeon console¿s high resolution stereo viewer.The issue did occur while the surgeon was attempting to manipulate instruments from the surgeon console.The movements of the surgeon scale appropriately to the universal surgical manipulator (usm).The usm did not move in the intended direction (intended direction right and observed instrument movement right).The timing of the usm movement was appropriate.There was no shakiness.There was no system arm-to-arm interference.There was no patient injury.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse was not able to reproduce the reported problem.The fse reviewed the log and identified errors pointing to a faulty left master tool manipulator (mtm).The fse replaced the mtm.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.However, failure analysis is not complete.

Brand Name
daVinci Xi
Common Device Name
SURGEON SIDE CONSOLE, SMART PEDALS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50900298
Report Number2955842-2026-39836
Device Sequence Number6001746
Product Code NAY
UDI-Device Identifier00886874110744
UDI-Public(01)00886874110744
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380677-27
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown